Sur les espaces complets pour la distance de Carathéodory
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 2, pp. 189-192
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
An example of a finite dimensional analytic space is exhibited, for which the Carathéodory integrated distance and the Carathéodory distance, although defining the same topology, are respectively complete and incomplete.
@article{RLIN_1994_9_5_2_a8,
author = {Belkhchicha, Larbi and Vigu\'e, Jean-Pierre},
title = {Sur les espaces complets pour la distance de {Carath\'eodory}},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {189--192},
year = {1994},
volume = {Ser. 9, 5},
number = {2},
zbl = {0813.32024},
mrnumber = {MR1292574},
url = {http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_2_a8/}
}
TY - JOUR AU - Belkhchicha, Larbi AU - Vigué, Jean-Pierre TI - Sur les espaces complets pour la distance de Carathéodory JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1994 SP - 189 EP - 192 VL - 5 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_2_a8/ ID - RLIN_1994_9_5_2_a8 ER -
%0 Journal Article %A Belkhchicha, Larbi %A Vigué, Jean-Pierre %T Sur les espaces complets pour la distance de Carathéodory %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1994 %P 189-192 %V 5 %N 2 %U http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_2_a8/ %F RLIN_1994_9_5_2_a8
Belkhchicha, Larbi; Vigué, Jean-Pierre. Sur les espaces complets pour la distance de Carathéodory. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 2, pp. 189-192. http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_2_a8/